Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seamus Question

Posted by John on June 9, 1999, at 17:46:49

In reply to Re: Choice of MAOI / sexual dysfunction, posted by Seamus on June 9, 1999, at 12:06:28

> John,
> I was on Nardil for years and switched to Parnate because of the anorgasmia at doses higher than 45 mg/day. No such reaction on Parnate at 30 mg/day.
> Seamus

Seamus, thanks for response. I am familiar with the sexual problems you describe on Nardil, as I've experienced the same on SSRIs. Personally I don't mind taking forever to finish an intimite encounter, but I do mind a lot when I just have no interest, no arousal. Do you find your libido is strong with Parnate, neutral, or dead? That is my main concern, will I lose sexual interest? Has Parnate done that to you? Thanks! John.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:John thread:6917